# SDR WVER0623201500014

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 453-469
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED MAJOR REPAIR TO FUSELAGE SKIN BETWEEN BS 453 - 469 AND BETWEEN STR 9L AND 10L IAW REO 690-53-21-754.
